Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On femulene. Had sex. Why am I bleeding after a brownish discharge? Show concern?

Hi, I am 22 years old and I have been on femulene for over 3years now and it has not caused me to have any periods or bleeding at all. Over a week and half ago now me and my boyfriend had sex but I had taken my pill ivey three hours late the day before that and as I took it on the correct time of the day I had sex u didn t realise that I needed to use sn alternative method if contraception for 48 hours after a late pill. Yesterday I was spitting brownish colour and today it is like a period. Before I was on femulene I never had regular periods maybe every couple of months and like I mentioned I had Never bled whilst on this pill only ever once when I had a break from it and wrbt back on it, on this occasion there has been no breaks. I have cramping and twice today had a sharp severe pain on the left at the side of my body. I have been feeling an increase in hunger and been fairly moody today. Please csn you advise me on if there is anything I should be concerned about, many thanks
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
I am surprised to read that a young girl of 22 was on drugs for 3 years and you were not having regular periods at all. I am also eager to understand whether you were advised to do so by a gynaecologist or you took these decisions by yourself.
Perhaps you may be very young to recognize what you are doing. To arrest your periods by drugs for so long a period means you were stopping the natural action of hormones in your body. It will have serious repercussions in your body like disruption of whole hormonal system activities and causing diseases like diabetes, thyroid dysfunctions etc.
Taking these things lightly is suicidal and in no case it should be continued any further. You are on wrong impressions thinking that you can control your body functions by drugs. Yes you can but only for very adverse reactions.
You are on a wrong path and my advice to you is to stop all these medications and wait for few months for your body to function normally and to bring back your periods in a regular and rhythmic mode.
If you do not re establish your regular periods, within a reasonable period of time, you need a constitutional treatment and that can be done by Homoeopathy.
Approach an expert Homoeopathic physician at the earliest.
You can adopt less harmful contraceptive methods like condom for safe sex.
You can also get back to me for Homoeopathic constitutional treatment directly through the premium follow up question facility of the Healthcare magic.

With Best Wishes for getting cured through Homoeopathy,
Dr C. J. Varghese,
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor